MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY O2 VENTILATOR, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY O2 VENTILATOR, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number R1040004TP
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for routine preventative maintenance on a trilogy o2 device.There was no allegation of device malfunction.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, an "internal battery depleted" code was found in the ventilator's downloaded error log.The manufacturer's service technician replaced the device's power management printed circuit assembly board to address the issue.Additional findings not related to the malfunction/issue was the following parts being proactively replaced on the device: o2 preventative maintenance kit, exhaust fan assembly, and forty-three micron filter.After all the parts were replaced on the device, the manufacturer's service technician performed the repair and run-in tests, along with the battery and alarm checks.The manufacturer's service technician determined the device was operational and it was cleaned.

Brand Name
TRILOGY O2 VENTILATOR, JAPAN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22079015
Report Number2518422-2025-106020
Device Sequence Number12939501
Product Code CBK
UDI-Device Identifier00606959033887
UDI-Public(01)00606959033887
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberR1040004TP
Device Catalogue NumberR1040004TP
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown